|Truvada/Kaletra absorbtion rate
Jul 26, 2009
I am on day 23 of a 28 day PEP of the above meds. I have had diarhea from day 1 usually 1-2 hours after taking the meds. I have tried to take these meds with food - not a problem in the evening - but I have 0 appetite in the morning - so usually a piece of bread, or very little yoghurt or appleauce. Regardless, the diarhea occurs 1-2 hours after ingestion (morning or evening)
Given the above am I recieving benefit from these meds or are they just being purged from my body? The diarhea smells a lot like the meds(Kaletra) and I am concerned that they are not being absorbed.
I went into this PEP thinking there is a very good chance that I would remain negative - but the above is really concerning me!
| Response from Dr. Henry
Many HIV+ pxs have considerable diarrhea when taking Kaletra/Truvada and there is a fairly uniform good response so absorption of the drugs is usually quite good despite loose stools/diarrhea. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Having Sex During Period Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.